MAUDE Adverse Event Report: ARTHREX, INC. HIP FIBERTAK SUTR ANCH, W/ 1.3MM SUTRTP; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. HIP FIBERTAK SUTR ANCH, W/ 1.3MM SUTRTP; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number HIP FIBERTAK SUTR ANCH, W/ 1.3MM SUTRTP
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a hip labral repair procedure, when the surgeon was impacting the ar-3602h, the anchor bent.The case was completed with no further issues.During the followup visit it was found that a piece of the impactor had broken off.Additional information obtained 5/5/2020: during the follow up visit an x-ray was taken and the metallic fragment was visualized on x-ray.The surgeon does not have plans for a second surgery.The impactor was examined after the surgery however it was not suspected that anything had broken off at the time of procedure and therefore it was not examined thoroughly for breakage.The anchor was taken from facility inventory.Additional information obtained 5/7/2020: the bent anchor was left in the patient and was used to complete the procedure.

Brand Name
HIP FIBERTAK SUTR ANCH, W/ 1.3MM SUTRTP
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10096488
Report Number1220246-2020-01853
Device Sequence Number3406090
Product Code MBI
UDI-Device Identifier00888867295520
UDI-Public00888867295520
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K181769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberHIP FIBERTAK SUTR ANCH, W/ 1.3MM SUTRTP
Device Catalogue NumberAR-3602H
Device Lot NumberS706297
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2020
Initial Report FDA Received Date05/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;